Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A note on singular integrals with weights

Authors: Douglas S. Kurtz and Richard L. Wheeden
Journal: Proc. Amer. Math. Soc. 81 (1981), 391-397
MSC: Primary 42B20; Secondary 42B15
MathSciNet review: 597648
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove two results concerning the behavior on weighted $ {L^p}$ spaces of Calderón-Zygmund singular integrals formed with kernels whose $ {L^1}$ moduli of continuity satisfy the Dini condition. We also prove a result about the behavior of multiplier operators.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42B20, 42B15

Retrieve articles in all journals with MSC: 42B20, 42B15

Additional Information

Article copyright: © Copyright 1981 American Mathematical Society